MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2009

Linear hypopigmentation and cutaneous atrophy following intra-articular steroid injections for de Quervain's tendonitis.

Venkatesan Priya, Fangman William L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Intralesional and intra-articular corticosteroids are commonly used therapies in the fields of dermatology, orthopedic surgery and rheumatology. The authors present the case of a 32-year-old female who received intra-articular corticosteroids for de Quervain's tendonitis and developed bilateral hypopigmented patches near the areas of injection. Unilateral linear extension of the hypopigmentation was subsequently noted, presumably secondary to venous or lymphatic uptake of corticosteroid crystals. The patient complained of temperature sensitivity and increased skin fragility affecting all of the hypopigmented areas. A biopsy was performed and MART-1 immunostaining revealed intact melanocytes along the dermal-epidermal junction. The mechanism of corticosteroid-induced hypopigmentation is not well understood, but this biopsy finding supports a decrease in melanocyte function rather than actual loss of melanocytes as the cause of hypopigmentation.

Для цитирования: Venkatesan Priya, Fangman William L. Linear hypopigmentation and cutaneous atrophy following intra-articular steroid injections for de Quervain's tendonitis.. Journal of drugs in dermatology : JDD. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.